EconPapers    
Economics at your fingertips  
 

Fixed points of asymptotically regular nonexpansive mappings on nonconvex sets

Wieslawa Kaczor

Abstract and Applied Analysis, 2003, vol. 2003, 1-9

Abstract:

It is shown that if X is a Banach space and C is a union of finitely many nonempty, pairwise disjoint, closed, and connected subsets { C i : 1 ≤ i ≤ n   } of X , and each C i has the fixed-point property (FPP) for asymptotically regular nonexpansive mappings, then any asymptotically regular nonexpansive self-mapping of C has a fixed point. We also generalize the Goebel-Schöneberg theorem to some Banach spaces with Opial's property.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/724391.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/724391.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:724391

DOI: 10.1155/S1085337503205054

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:724391